Facebook Pixel
EmpowHER Guest
ask: 

MAP and light bleeding

By Anonymous January 27, 2016 - 5:17am
 
Rate This

I had intercourse on dec 12 2016, took the MAP 5 hours after. I never felt any cramping or side effects besides light bleeding for three days a week later (normal when taking the morning after pill). I was two weeks late, 4 negative hpts later and finally felt cramping. My period is light. It's there but not anywhere near its usual flow. I am only now experiencing feeling dizzy, fatigue, breasts swollen, freaquent urination. Can this still be side effects of plan b or am I getting false negative results?

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your question.

Changes in the menstrual cycle are a reported side effect of an emergency contraceptive. Some women will start their next monthly period earlier or later than expected. The menstrual flow can be lighter or heavier than normal.

Anonymous, you are one who has experienced this side effect.

Your next menstrual cycle should return to normal.

Regards,
Maryann

January 27, 2016 - 9:57am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!